# SDR UPS98227190

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT ELEVATOR BRACKET ON REAR SPAR AT ELEV STA 66.5 APPROX CRACKED.  OPENED ELEVATOR SKIN IAW SRM 51.30.2, ANGLE BRACKET REPLACED IAW DRAWING NR 69-19144 ELEVATOR SKIN CLOSED IAW DRAWING NR 65-25635.
